# SDR 20001102SH027

- Difficulty date: October 3, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Cell
- Condition: Failed
- Location: Life Vest
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE CELL FAILED THE MFG RECOMMENDED 2 PSI TEST IAW MANUAL 25-60-12.  DATE OF MFG:  OCT 1986.  (X)
